# SDR CALA2020010600074

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 71,720 hours, 30,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE PRESSURE PANEL BETWEEN FRAME 35-36. HOLE 2,3,4,14,15,16, 17,19,20,22,23,24,25,26,27 AND 28 ARE CRACKED TO THE PRESSURE PA NEL. HOLE 28 IS ALSO CRACKED IN THE TITANIUM ANGLE SUPPORT TASK AD 2018-06-04 PER HAECO LCQ NR 9290281 GENERATED ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02552 PART 1.1 ALL WOR K ACCOMPLISHED ON HAECO NR 9290281.DIP INSPECTIONS ACCOMPLISHED ON LP 4170731,4170926,4171282 AND 4171103. RII INSP ACP
